Publication
Title
Predictors of time to relapse in amphetamine-type substance users in the matrix treatment program in Iran : a Cox proportional hazard model application
Author
Abstract
Language
English
Source (journal)
BMC psychiatry. - London
Publication
London : 2016
ISSN
1471-244X
Volume/pages
16(2016), p. 1-9
Article Reference
265
ISI
000380225000003
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.08.2016
Last edited 18.05.2018
To cite this reference